Robert M. Donaldson Jr., MD
This content is PDF only. Please click on the PDF icon to access.
To the Editor: Sanford and colleagues (1) provided incontrovertible evidence of an association between metronidazole and attacks of acute pancreatitis. The patient developed acute pancreatitis each of the four separate times that she received the drug. Although impressive, their findings are also distressing. How did it happen that three physicians each challenged the patient with metronidazole after her first attack of pancreatitis? Was no one aware of any of the patient's previous experiences? Some explanation is in order.
Donaldson RM. Excessive Drug Challenge. Ann Intern Med. 1989;110:410. doi: https://doi.org/10.7326/0003-4819-110-5-410_1
Download citation file:
Published: Ann Intern Med. 1989;110(5):410.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use